# SDR DL75K040950

- Difficulty date: October 6, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N696DA
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 19,186 hours, 8,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 98202H2337
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RT FWD WINDSHIELD OUTER PANE SHATTERED AT FL410, INNER PANE OK.  ARC ACROSS WINDSHIELD.  REPLACED WINDSHIELD.
